

Period of time: 2014年6期
Publisher: Springer Publishing Company
Founded in: 1966
Total resources: 48
ISSN: 0037-4466
Subject: O Mathematical Sciences and Chemical
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Siberian Mathematical Journal,volume 43,issue 6
Menu

On Generalized (σ,τ)-Derivations
By Argac N.,Albas E. in (2002)
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.
Intensionality, Reflection, and Large Cardinals
By Belyakin N.V.,Ganov V.A. in (2002)
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.

Computably Rigid Models with Enumerable Submodels
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.
B-Stability of the Maximal Term of the Hadamard Composition of Two Dirichlet Series
By Gaisin A.M.,Belous T.I. in (2002)
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.
Frattini Theory for Classes of Finite Universal Algebras of Malcev Varieties
By Wenbin G.,Shum K.P. in (2002)
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.
The Fatou and Julia Sets of Multivalued Analytic Functions
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.

Korn's Inequality for an Arbitrary System of Distorted Thin Rods
By Nazarov S.A.,Slutskii A.S. in (2002)
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.
Estimates for the Betti Numbers of Rationally Elliptic Spaces
Siberian Mathematical Journal,volume 43,issue 6 , Vol. 43, Iss. 6, 2002-11 , pp.